# SDR 96ZZZX4729

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4931U
- Make and model: Cessna 210E
- Aircraft serial: 21058631
- Engine: Cont IO520A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Condition: Deteriorated
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL HOSES NON-OPERATONAL FOR 3 YEARS ALLOWING NON-PRESSURE SIDE OF FUEL HOSES TO DRY OUT AND INSIDE OF HOSE TO DETERIORATE.  SMALL PIECES OF RUBBER HOSE BROKE OFF AND CLOGGED FUEL LINES IN FUEL INJECTION SYSTEM.
